On the theory of channeled particle relativistic radiation
Doklady Akademii Nauk, Tome 236 (1977) no. 4, pp. 830-833
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_4_a12,
author = {V. F. Boldyshev and N. F. Shul'ga and A. I. Akhiezer},
title = {On the theory of channeled particle relativistic radiation},
journal = {Doklady Akademii Nauk},
pages = {830--833},
year = {1977},
volume = {236},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_4_a12/}
}
V. F. Boldyshev; N. F. Shul'ga; A. I. Akhiezer. On the theory of channeled particle relativistic radiation. Doklady Akademii Nauk, Tome 236 (1977) no. 4, pp. 830-833. http://geodesic.mathdoc.fr/item/DAN_1977_236_4_a12/